MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number H74938046730750
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G4 - premarket / 510(k) #: k133110, p090003.
 
Event or Problem Description
It was reported that the stent dislodged, requiring intervention.The target lesion was located in the tortuous and severely calcified ostial stenosis of the celiac artery.Vascular access was obtained via the right common femoral artery to the celiac artery.A 6f non-boston scientific guide sheath was placed, and a 7.0 x 30 x 75 cm express ld stent balloon expandable was advanced for treatment over.035 wire.It was noted that the guide sheath was only partially into the celiac artery, and an attempt was made to advance the balloon/stent over the wire and past the lesion.However, when advancing, the balloon pushed forward, causing the wire to lose access in the celiac artery, and move forward in the aorta.When attempting to pull back the stent into the sheath, the stent dislodged from the balloon shaft.A snare was used to pull the stent back to the common femoral artery; however, a surgical cutdown was performed to remove the stent.The procedure was cancelled, and the patient was under local anesthesia.There were no patient complications as a result of this event.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21945293
Report Number2124215-2025-25072
Device Sequence Number15543347
Product Code NIO
UDI-Device Identifier08714729579663
UDI-Public(01)08714729579663(17)270415(10)33824094
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74938046730750
Device Catalogue NumberH74938046730750
Device Lot Number0033824094
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date05/01/2025
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SHEATH: 6F TOUR GUIDE SHEATH
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown